# SDR 97ZZZX4901

- Difficulty date: October 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N407AL
- Make and model: Bell 407
- Aircraft serial: 53044
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Coupling
- Part number: 406040340101
- Condition: Cracked
- Location: T/R D/S Coupling
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAILY INSPECTION FOUND NR 7 TAIL ROTOR DRIVESHAFT COUPLING, NR 10 DISC ON PACK CRACKED.
